# SDR C2XA98CL036

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CVG - FLIGHT - 3274 - CREW REPORTED THAT DURING CLIMB THE LEFT ENGINE TORQUE SURGED, 80-105 PERCENT THE NH SURGED TO 131 PERCENT THE NL SURGED TO 120 PERCENT, ALSO THE OIL PRESSURE FLUCTUATED AND THE OIL TEMPERATURE ROSE TOWARD THE RED LINE.  THE CREW ACCOMPLISHED A ENGINE SHUTDOWN AND DIVERTED INTO CVG WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND AFTER EXTENSIVE TROUBLESHOOTING REMOVED AND REPLACED THE LEFT ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 1S125671007 AND NR 1S125671008, OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RELEASED.  (M)
